# SDR HALA0700003

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 79,604 hours, 15,228 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Damaged
- Location: Slat
- Part time: 16,021 hours, 3,197 cycles
- Component part number: 114T410229
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGE TO A/C LEFT WING AT NR 1 AND NR 2 SLAT LEADING EDGE NOSE SKIN.  MADE BY AIRSTAIR TRUCK.  REMOVED AND REPLACED NR 2 SLAT IAW AMM 27-81-02-424-028.  GROUND CKD OK.
